#ALERT: Unauthorized sellers on marketplace platforms are impersonating iShopChangi. Please purchase only from our official website, iSho...
More
Traveller
S$15.90
PANADOL

PANADOL SINUS MAX 12'S

Estimated CR Points:
Earn 10 Points

Item is excluded from standard promo codes. More info here.

Options1 Quantity
Shop from 30 days to 72 hours before departure. Collect your orders at the iShopChangi Collection Centre in the Departure Transit Area. Brand paper bags are not provided.
In-store Price Assurance
30 Days Refund*
Authenticity Guaranteed

Fulfilled by:

Learn more about the item
  1. Description

Panadol Sinus Max is a non drowsy formula that provides fast and effective relief of sinus congestion and pressure. Relieves fever, headache and blocked nose.

Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI.

Dosing and administration: For adults and children of 12 years and older, take 1-2 caplets every 4-6 hours when required. Do not take more than 8 caplets in 24 hours. Do not take more frequently than every 4 hours. Do not take any other Paracetamol-containing products simultaneously. DO NOT GIVE TO CHILDREN UNDER 12 YEARS OLD UNLESS DIRECTED BY YOUR PHYSICIAN.
float-arrow-icon